Pacific Journal of Mathematics

Conjugates of strongly equivariant maps.

Salman Abdulali

Article information

Source
Pacific J. Math., Volume 165, Number 2 (1994), 207-216.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621614

Mathematical Reviews number (MathSciNet)
MR1300831

Zentralblatt MATH identifier
0843.14022

Subjects
Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

Abdulali, Salman. Conjugates of strongly equivariant maps. Pacific J. Math. 165 (1994), no. 2, 207--216. https://projecteuclid.org/euclid.pjm/1102621614


Export citation

References

  • [1] S. Abdulali, Ze functionsof Kuga fiber varieties, Duke Math. J., 57 (1988), 333-345.
  • [2] S. Abdulali, Conjugation of Kuga fiber varieties, Math. Ann., 294 (1992), 225-234.
  • [3] S. Addington, Equivariant holomorphic maps of symmetricdomains, Duke Math. J., 55 (1987), 65-88.
  • [4] A. Ash, D. Mumford, M. Rapaport, and Y. Tai, Smooth Compactifica- tion of Locally SymmetricVarieties, Lie Groups: History, Frontiers and Applications IV, Math. Sci. Press, Brookline, 1975.
  • [5] W.L. Baily, Jr. and A. Borel, Crapactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442-528.
  • [6] A. Borel and T.A. Springer, Rationality properties of linear algebraic groups II, Thoku Math. J. (2) 20 (1968), 443-497.
  • [7] M.V. Borovoi, Langlands' conjecture concerning conjugation of connected Shimura varieties, Selecta Math. Soviet., 3 (1984), 3-39.
  • [8] D. Kazhdan, On arithmetic varieties, in Lie Groups and their Represen- tations, Summer School of the Bolyai Janos Math. Soc, Budapest, 1971 (I.M. Gelfand, ed.), Halsted, New York, 1975, pp. 151-217.
  • [9] D. Kazhdan, On arithmetic varieties II, Israel J. Math. 44 (1983), 139-159.
  • [10] M. Kuga, Fiber Varieties over a SymmetricSpace whose Fibers are Abelian Varieties I, II, Lect. Notes, Univ. Chicago, Chicago, 964. ^ Chemistry and GTFABV's, in Automorphic Forms of Several Variables, Taniguchi Symposium, Katata, 1983 (I. Satake and Y. Morita, eds.), Progr. Math. 46, Birkhauser, Boston, 1984, pp. 269-281.
  • [12] M. Kuga and S. Ihara, Family of families of abelian varieties, in Algebraic Number Theory (Papers contributed for the InternationalSymposium, Kyoto, 1976), (S. Iyanaga, ed.), Japan Society for the Promotion of Science, Tokyo, 1977, pp. 129-142.
  • [13] M.H. Lee, Conjugation of Group Theoretical belian Schemes over an Arithmetic Variety, Thesis, State University of New York, Stony Brook, New York, 1983. ?Conjugates of equivariant holomorphic maps of symmetric do- mains, Pacific J. Math. 149 (1991), 127-144.
  • [15] M.H. Lee, Rational involutions of classical algebraic groups, Houston J. Math. 17 (1991),83-87.
  • [16] M.H. Lee, Conjugates of (H2)-equivariant maps of symmetric domains, J. Korean Math. Soc. 30 (1993),63-77.
  • [17] J.S. Milne, The action of an automorphism of C on a Shimura vari- ety and its special points, in Arithmetic and Geometry, Papers dedicated to I.R. Shafarevich on the occasion of his sixtieth birthday, Volume I, Arithmetic (M. Artin and J. Tate, eds.), Progr. Math. 35, Birkhauser, Boston, 1983, pp. 239-265.
  • [18] D. Mumford, Families of abelian varieties, in Algebraic Groups and Dis- continuous Subgroups (A. Borel and G.D.Mostow,eds.), Proc. Sympos. Pure Math., 9, Amer. Math. Soc, Providence, RI, 1966, pp. 347-351.
  • [19] D. Mumford, A note of Shimura's paper "Discontinuous groups and abelian varieties/' Math. Ann., 181 (1969), 345-351.
  • [20] I. Satake, A note on holomorphic imbeddings and compactification of symmetric domains, Amer. J. Math., 90 (1968),231-247.
  • [21] I. Satake,Algebraic Structures of Symmetric Domains, Publ. Math. Soc. Japan 14 (Kan Mem. Lect., 4), Iwanami Shoten, Japan, and Princeton Univ. Press, Princeton, 1980.